ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

ANALYTIC MODEL OF DOUBLY COMMUTING CONTRACTIONS

Bhattacharyya, T and Narayanan, E K and Sarkar, Jaydeb (2017) ANALYTIC MODEL OF DOUBLY COMMUTING CONTRACTIONS. In: OPERATORS AND MATRICES, 11 (1). pp. 101-113.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.7153/oam-11-07
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the ELEMENT, R AUSTRIJE 11, 10000 ZAGREB, CROATIA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 22 Apr 2017 04:50
Last Modified: 22 Apr 2017 04:50
URI: http://eprints.iisc.ac.in/id/eprint/56558

Actions (login required)

View Item View Item